Skip to main content

Research Repository

Advanced Search

Hyperbolic subalgebras of hyperbolic Kac-Moody algebras

Felikson, A.; Tumarkin, P.

Authors



Citation

Felikson, A., & Tumarkin, P. (2012). Hyperbolic subalgebras of hyperbolic Kac-Moody algebras. Transformation Groups, 17(1), 87-122. https://doi.org/10.1007/s00031-011-9169-y

Journal Article Type Article
Publication Date 2012
Deposit Date Mar 19, 2012
Journal Transformation Groups
Print ISSN 1083-4362
Electronic ISSN 1531-586X
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 17
Issue 1
Pages 87-122
DOI https://doi.org/10.1007/s00031-011-9169-y